# SDR DLL10991100

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- Engine: Rroyce RB21122B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 47226001
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 51,292 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENG LOOP A ON MCO, LOOP B FLICKERED THEN CAME ON STEADY.  CREW SHUTDOWN NR 1 ENG PER POM.  REPLACED UPPER GEARBOX LOOP.
